# SDR SWIA200820134

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 12,840 hours, 11,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BY MAIN CABIN DOOR DOES NOT ILLUMINATE (FLT 5929).  REPLACED FLOOR LEVEL EMERGENCY LIGHT STRIP.
